Detalle Publicación

ARTÍCULO
Permutability of fuzzy consequence operators induced by fuzzy relations
Autores: Carmona, N.; Elorza Barbajero, Jorge; Recasens, J.; Bragard Monier, Jean
Título de la revista: LECTURE NOTES IN COMPUTER SCIENCE
ISSN: 1611-3349
Volumen: 8234
Páginas: 237 - 247
Fecha de publicación: 2013
Resumen:
In this paper we study the permutability of the composition of fuzzy consequence operators when they are induced by fuzzy relations using the usual Zadeh's compositional rule. In particular, we study the case of fuzzy indistinguishability operators and fuzzy preorders. We study the connection between the permutability of the fuzzy relations and the permutability of their induced fuzzy operators